# SDR CALA2024082602284

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 52,132 hours, 18,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR SUPPORT  FASTENER HOLE CORRODED @ RBL 44 STA  986.5.  ACCOMPLISHED REPAIR AT AFT WET AREA FLOOR SUPPORT STA 986.5 RBL 44 PER SRM 53-70-51-2R-6 REPAIR 6.
